I am sorry you are going through this right now. Please seek out help from your community. There are free and low-cost options available. Check with your local mental health services or social services for resources. You deserve to feel better.
Here is a list of toll-free Crisis Resources that you can call 24 hours a day. Some can also be accessed online. However, I strongly urge you to seek out immediate help in your hometown.
I know many people are concerned about the situation in Japan--both for the people of Japan and the implications the disaster could have for other countries.
To put myth and rumor to rest, please take a look at this blog by Dr. Michael Smith on Potassium Iodide so you are armed with facts. Also, this FAQ on Radiation Risk delves into the situation in detail. You can learn facts from experts about the plants in Japan damaged by the earthquake and tsunami.
If these recent events have left you upset, please reach out to your psychologist and/or psychiatrist for additional support during this time. In addition, you can take a look at these Crisis Resources .
If you'd like to post your thoughts and feelings about these events, we would welcome them below.
I am sorry to hear you are feeling that you are feeling like this. I would encourage you to seek out help from a mental health professional in your community so that you can address these issues and start feeling better.
We also have a list of Crisis Resources that are available toll-free 24 hours a day.
I hope you will seek out the help and support you deserve,
I know many members come here with questions about Antidepressant Withdrawal . "Your doctor prescribed an antidepressant to help boost your mood or ease your anxiety. But, as soon as you feel better, you figure you no longer need the medicine. So you stop taking it.
"And suddenly, you feel like you have the flu, or a stomach bug, or perhaps you find it hard to think and have disturbing thoughts.
"You're probably having antidepressant withdrawal." Read the full article to learn more about the causes, symptoms, and tapering.
Please talk with your prescribing doctor or pharmacist about the appropriate way to discontinue your specific medication safely.